# SDR DALA2022111407321

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 72,306 hours, 33,897 cycles
- Engine: Cfmint CFM565A1
- Engine time: 54,790 hours, 28,537 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3252 #35 AND #17 FAN ROTOR BLADE DAMAGED DUE TO BIRD STRIKE. CORRECTIVE ACTION: R/R FAN BLADES PER A320 AMM 72-21. (9815747)
